DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Viagra (Sildenafil) - Optic Ischaemic Neuropathy - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Optic Ischaemic Neuropathy ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Viagra (Sildenafil) where reactions include optic ischaemic neuropathy. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Viagra side effects in 60 year old male

Reported by a physician from United States on 2012-08-16

Patient: 60 year old male

Reactions: Optic Ischaemic Neuropathy

Drug(s) suspected as cause:
Viagra
    Dosage: unk
    Administration route: Oral

Viagra
    Dosage: 200 mg, weekly
    Administration route: Oral



Possible Viagra side effects in male

Reported by a consumer/non-health professional from United States on 2012-07-13

Patient: male

Reactions: Optic Nerve Infarction, Optic Ischaemic Neuropathy, Optic Neuritis

Drug(s) suspected as cause:
Viagra



Possible Viagra side effects in male

Reported by a physician from United States on 2012-06-19

Patient: male, weighing 60.8 kg (133.7 pounds)

Reactions: Impaired Driving Ability, Visual Acuity Reduced, Optic Ischaemic Neuropathy, Blindness Transient, Cerebrovascular Accident, DRY Eye, Blindness

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Androgel; Lantus; Protonix; Nitroglycerin; Lantus; Astelin; Diazepam; Fioricet; Trazodone Hydrochloride; Selegiline Hydrochloride; Trizivir; Acyclovir; Enalapril Maleate; Lopid; Ritalin; Simvastatin; Warfarin Sodium; Glucotrol; Primidone; Ambien; Fentanyl; Neurontin; Celexa; Marinol; Oxycodone Hydrochloride; Toprol-XL; Viramune



Possible Viagra side effects in male

Reported by a consumer/non-health professional from United States on 2012-05-01

Patient: male, weighing 59.0 kg (129.7 pounds)

Reactions: Impaired Driving Ability, Optic Ischaemic Neuropathy, Blindness Transient, Cerebrovascular Accident, Blindness

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Lantus



Possible Viagra side effects in 57 year old male

Reported by a health professional (non-physician/pharmacist) from Malaysia on 2012-02-01

Patient: 57 year old male

Reactions: Optic Ischaemic Neuropathy, Blindness

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Atenolol



Possible Viagra side effects in 57 year old male

Reported by a physician from Malaysia on 2012-01-27

Patient: 57 year old male

Reactions: Optic Ischaemic Neuropathy, Blindness

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Atenolol



Possible Viagra side effects in 57 year old male

Reported by a physician from Malaysia on 2012-01-27

Patient: 57 year old male

Reactions: Optic Ischaemic Neuropathy, Blindness

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Atenolol



Possible Viagra side effects in 57 year old male

Reported by a health professional (non-physician/pharmacist) from Singapore on 2011-11-11

Patient: 57 year old male

Reactions: Optic Ischaemic Neuropathy, Blindness

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Atenolol



Possible Viagra side effects in 36 year old male

Reported by a health professional (non-physician/pharmacist) from Turkey on 2011-10-25

Patient: 36 year old male

Reactions: Retinal Haemorrhage, Visual Field Defect, Visual Acuity Reduced, Optic Ischaemic Neuropathy, Retinal Vein Occlusion, Retinal Artery Occlusion, Papilloedema, Chromatopsia, Retinal Vascular Disorder, Optic Disc Haemorrhage

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Viagra

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014